# SDR UIEA2021020200191

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,563 hours, 25,417 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Circuit Breaker
- Condition: Popped
- Location: Door Actuator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START UPON ARRIVAL, 3 ATTEMPTS.  DOOR ACTUATOR CB FOUND POPPED, CB RESET IAW AMM 20-60-01.  OPS CHK SATISFACTORY.  APU START FIRST ATTEMPT.
